# SDR COMA0260638

- Difficulty date: November 8, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 771 hours, 765 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Stage of operation: CL
- Nature of condition: O, W
- Precautionary procedure: A

## Discrepancy

FLIGHT #5983 LOUD WIND NOISE FROM R/H SIDE OF AIRCRAFT.FOUND EXT POWER SERVICE DOOR LEFT OPEN.  SECURED DOOR.
